# SDR SWAA2022051800456

- Difficulty date: April 28, 2022
- Submitted: May 18, 2022
- Operation: Air carrier
- Aircraft: N928WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36890
- Aircraft time: 45,601 hours, 27,673 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Service Door
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

'CORROSION' TOILET SERVICE DOOR PAN CORROSION AT AFT LWR EDGE / [01] REMOVED LIGHT CORROSION AT TOILET SERVICE DOOR PAN AFT LOWER EDGE. MATERIAL ORIGINAL 0.100'. MATERIAL REMOVED 0.001. MATERIL REMAIN 0.099. TOOL USED RPT.583848 ID#453020 CAL DUE. 12/17/2022 IAW B737-700 SRM 53-00-01-1A-5;[02] VERIFIED 1. OK TO TREAT AND PRIME;[03] TREATED AND PRIMER AREA AT TOILET SERVICE DOOR PAN AFT LOWER EDGE IAW B737-700 SRM 51-20-01-OG-0 AND AMM 51-21-72--370-804.;[04] VERIFIED 3. OK TO TOP COAT REWORKED AREA;[05] APPLIED TOP COAT AROUND SERVICE DOOR PAN CUT OUT PER AMM 51-21-73-370-803;[06] VERIFIED 5
